# SDR 20000601SH021

- Difficulty date: May 16, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N803X
- Make and model: Braero BAE125800A
- Aircraft serial: 258127
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Seal
- Part number: J3081X9FT
- Condition: Torn
- Location: Fairing
- Part time: 4,293 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, CREW FELT A VIBRATION IN THE AIRCRAFT.  UNABLE TO DETERMINE SOURCE OF THE VIBRATION, CREW DECLARED AN EMERGENCY AND RETURNED TO THE AIRPORT.  MAINTENANCE FOUND APPROXIMATELY 4-5 INCH PIECE OF THE WING TO FAIRING SEAL HAD TORN AWAY.  ENGINE INSPECTED FOR FOD.  SEAL REPLACED AND AIRCRAFT RETURNED TO SERVICE.  (X)
